MAUDE Adverse Event Report: Beckman Coulter, Inc. AU480 Chemistry Analyzer; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use

Beckman Coulter, Inc. AU480 Chemistry Analyzer; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Model Number AU481-10E CHEMISTRY ANALYZER AU480 with ISE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
AU480 Chemistry Analyzer
Common Device Name
Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Manufacturer (Section D)
Beckman Coulter, Inc.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
Beckman Coulter Mishima K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50679875
Report Number9612296-2026-00337
Device Sequence Number17471822
Product Code JJE
UDI-Device Identifier14987666542972
UDI-Public(01)14987666542972(11)201112
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K981743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU481-10E CHEMISTRY ANALYZER AU480 with ISE
Device Catalogue NumberB96693
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown